# SDR WI5R20191218001

- Difficulty date: December 17, 2019
- Submitted: December 18, 2019
- Operation: General aviation
- Aircraft: N124AF
- Make and model: Pilats PC24
- Aircraft serial: 0101
- Engine: Wilint FJ444A
- Engine time: 1,563 hours, 1,264 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Rotor
- Part number: 119345
- Part serial: HW44073
- Condition: Fractured
- Location: Ip
- Part time: 1,563 hours, 1,264 cycles
- Component: Engine, Wilint
- Component part number: 73200201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FIELD BORESCOPE INSPECTION FOR INCREASED ITT DURING CLIMB, SEVERAL IPC BLADES WERE DISCOVERED MISSING.
DISASSEMBLY OF THE ENGINE CONFIRMED THAT THREE OF THE 3RD STAGE IPC ROTOR BLADES WAS MISSING.
